Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 80, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 27, 2023, 5:25 PM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 5:25 PM EDT (21:25 UTC)
- Expired
- Mar 28, 2023, 5:11 AM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 10.53 ft at Mar 27, 2023, 9:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
678
WGUS42 KFFC 272125
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
525 PM EDT Mon Mar 27 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Line Creek near Senioa affecting Spalding, Fayette and Coweta
Counties.
For the Flint River Basin...including Lovejoy, Peachtree City,
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg,
Peachtree City, Peachtree City, Senioa, Griffin, Griffin, Orchard
Hill, Molena, Thomaston, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC077-113-255-280930-
/O.NEW.KFFC.FL.W.0080.230327T2125Z-000000T0000Z/
/LING1.1.ER.230327T2051Z.230327T2101Z.000000T0000Z.NO/
525 PM EDT Mon Mar 27 2023
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Line Creek near Senioa.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 10 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
* ADDITIONAL DETAILS...
- At 5:01 PM EDT Monday the stage was 10 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:01 PM EDT Monday was 10 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$1 follow-up statement
021 WGUS82 KFFC 280911 FLSFFC Flood Statement National Weather Service Peachtree City GA 511 AM EDT Tue Mar 28 2023 ...The Flood Warning is cancelled for the following rivers in Georgia... Line Creek near Senioa affecting Coweta, Fayette and Spalding Counties. GAC077-113-255-281015- /O.CAN.KFFC.FL.W.0080.000000T0000Z-230328T0911Z/ /LING1.1.ER.230327T2051Z.230328T0232Z.230328T0807Z.NO/ 511 AM EDT Tue Mar 28 2023 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Line Creek near Senioa. * ADDITIONAL DETAILS... - At 5:00 AM EDT Tuesday the stage was 9.9 feet and falling. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 27, 3:24 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Mar 27, 3:24 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 324 PM EDT Mon Mar 27 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Tuesday) Issued at 306 PM EDT Mon Mar 27 2023 Things are slowly but surely beginning to turn a corner from the extremely active weather we've experienced over the last few days. A cold front is currently being ushered southward through north Georgia this afternoon as its parent low rapidly shifts toward the Mid Atlantic coastline. A much welcome drier airmass is filtering in behind the front, putting an end to incessant heavy rainfall and thunderstorms. Still, showers and thunderstorms linger in southeastern portions of the area ahead of the front at this time. The severe risk has continued to wane with this activity with only a very brief and closing window for a strong storm this afternoon in the far southeast. The Flood Watch has also been cancelled as heavy rainfall has moved south of the watch area. Rain will gradually come to an end for these areas through this evening. The front will drop just to the south of the CWA during the overnight tonight with dry weather expected areawide overnight. Noticeably drier dewpoints in north Georgia will make for a more refreshing feel by Tuesday morning. This will not necessarily be the end of the rain for all of us, however. Another upper level disturbance will quickly move along the frontal zone across south Georgia during the day tomorrow, bringing another shot of rainfall for the southern zones. The good news is that this next round of rainfall will be nowhere near the caliber of the drenching and severe storms over the last couple of days. The highest additional rainfall amounts will be across the far southern couple tiers of counties where amounts could reach just over an inch with amounts quickly dwindling farther north. Outside of central Georgia, only a general increase in midlevel clouds is expected with rain relegated to the south. Additionally, the risk for strong or isolated severe storms looks to remain largely south of the area to the south of the front. Rain quickly clears eastward by tomorrow evening with a seasonably chilly night on Tuesday night. Lows could dip near freezing in the highest elevations in far northeast Georgia. RW && .LONG TERM... (Wednesday morning through next Sunday) Issued at 306 PM EDT Mon Mar 27 2023 See Previous Long-Term Discussion Below... Issued at 349 AM EDT Mon Mar 27 2023 I'm on a roll and everyone else is busy so I'll be your long term forecaster for this morning as well. The front will finally kick out and return dry weather to the area come Wednesday. Cooler temps will settle in on the backside of the front, with temps comfortably in the mid 60s for the highs and overnight lows in the low 40s with some 30s in the higher elevation. Temps will start to rebound on Thursday as warm moist air advects back into the area once again and we're back in the 80s come Friday. On Saturday our chance for thunderstorms returns as a cold front pushes in from the west. There is some discrepancies between the major models. The GFS has a sharp cold front that pushes through relatively quickly. The EURO shows another boundary that stalls across the area as the upper level dynamics turn more zonal and the low levels get cut off from the parent low. This is ultimately what drives the uncertainty in the weekends PoPs which have been capped for now at slightly. In the Euro's solution a boundary that sets up may be able to tap into dewpoints in the upper 60s. A weak disturbance in the upper level flow may be all it takes to set off more severe weather. Capped thunder at chance for much of the CWA until a better picture comes into view. Vaughn && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Mon Mar 27 2023 VFR conditions continue to spread into ATL/AHN sites. Lingering shra could affect MCN/CSG through around 20Z. VFR conditions will prevail at ATL/AHN sites through the remainder of the period with an increase in midlevel cigs 10-15 kft on Tuesday. Areas of fog may reduce vsbys toward IFR at MCN/CSG after 06Z Tuesday. Shra will remain south of ATL/AHN sites on Tuesday but may affect MCN/CSG after 15-16Z. NW winds will persist into tonight with speeds as high as 6-12 kts with a few gusts over 15 kts possible. Direction may become NE between 14-20Z Tuesday before trending back NW after 18-20Z. //ATL Confidence...18Z Update... Medium confidence on NE wind shift timing and duration. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 51 72 43 65 / 0 20 10 0 Atlanta 52 71 43 65 / 0 10 10 0 Blairsville 44 66 34 63 / 0 20 10 0 Cartersville 47 70 38 66 / 0 10 10 0 Columbus 57 72 45 68 / 10 60 10 0 Gainesville 50 70 41 64 / 0 10 10 0 Macon 56 71 46 68 / 10 40 10 0 Rome 48 71 40 67 / 0 10 10 0 Peachtree City 50 72 41 66 / 10 20 10 0 Vidalia 62 74 51 69 / 30 70 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....Vaughn AVIATION...RW
Hazardous weather outlook, Mar 27, 12:01 PM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Mon Mar 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Mon Mar 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will continue pushing southward through central Georgia this afternoon. Some storms could become severe. The primary severe weather hazards will be damaging wind gusts and hail along with heavy rain and frequent lightning. A brief isolated tornado could be possible as well. Heavy rainfall will be possible, and a Flood Watch remains in effect for much of central Georgia. The greatest threat for the severe weather and flash flooding will be in central Georgia along and south of a Columbus to Macon to Sandersville line this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... A few thunderstorms are possible in central Georgia on Tuesday. Lightning and brief gusty winds would be possible. Thunderstorms are again possible on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 27, 1:26 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 PM EDT Mon Mar 27 2023
GAZ102-271800-
Stewart GA-
126 PM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southeastern Stewart
County through 200 PM EDT...
At 126 PM EDT, a strong thunderstorm was near Sanford, or 9 miles
east of Georgetown, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Richland, Troutman, Westville and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
west central Georgia.
&&
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3197 8496
3209 8473 3203 8465 3192 8466 3192 8467
3193 8468 3192 8469
TIME...MOT...LOC 1726Z 247DEG 34KT 3192 8494
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 2:33 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Mar 27 2023
GAZ113-271900-
Toombs GA-
233 PM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northeastern Toombs
County through 300 PM EDT...
At 233 PM EDT, a strong thunderstorm was over Ohoopee, or near Lyons,
moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lyons, Ponderosa and Ohoopee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern Georgia.
&&
LAT...LON 3214 8220 3209 8220 3213 8233 3231 8225
3230 8223 3228 8223 3224 8221 3223 8221
3218 8219 3217 8218
TIME...MOT...LOC 1833Z 296DEG 29KT 3220 8222
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 2:50 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Mon Mar 27 2023
GAZ110-111-271915-
Wheeler GA-Telfair GA-
250 PM EDT Mon Mar 27 2023
...Strong thunderstorms will impact portions of Telfair and
southeastern Wheeler Counties through 315 PM EDT...
At 250 PM EDT, a line of strong thunderstorms was along a line
extending from near Scotland to near Bowens Mill, and moving east at
50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumber City, Jacksonville, Towns, China Hill, Horse Creek Wma, Spring
Hill, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central Georgia.
&&
LAT...LON 3181 8309 3181 8314 3182 8313 3184 8317
3203 8283 3207 8262 3201 8260 3197 8254
3192 8263 3192 8268 3190 8269 3190 8270
3188 8274 3186 8276 3186 8278 3184 8279
3179 8289 3179 8298 3178 8303
TIME...MOT...LOC 1850Z 253DEG 42KT 3200 8283 3181 8320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 27, 3:22 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Mon Mar 27 2023
GAZ112-113-271945-
Toombs GA-Montgomery GA-
322 PM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southern Toombs and
south central Montgomery Counties through 345 PM EDT...
At 322 PM EDT, a strong thunderstorm was near Charlotteville, or 9
miles northeast of Hazlehurst, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Uvalda, English Eddy, Toombs Central, New Branch, Grays Landing,
Cedar Crossing, Johnson Corner, Charlotteville and McNatt Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and southeastern Georgia.
&&
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3195 8239 3197 8244
3196 8250 3195 8248 3195 8249 3196 8254
3198 8254 3203 8261 3210 8221 3209 8220
3192 8222 3192 8225
TIME...MOT...LOC 1922Z 261DEG 36KT 3199 8254
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 27, 5:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 ESE CANNONGATE 33.47N 84.64W
03/26/2023 E1.75 INCH COWETA GA PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE
CANNONGATE. MULTIPLE SOCIAL MEDIA REPORTS OF
PING PONG AND GOLF BALL SIZED HAIL NEAR
MINIX RD AND PALMETTO- TYRONE RD.
&&
KALLocal storm report, Mar 27, 5:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 E CANNONGATE 33.47N 84.65W
03/26/2023 E1.75 INCH COWETA GA PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 1 E
CANNONGATE. MULTIPLE SOCIAL MEDIA REPORTS OF
PING PONG AND GOLF BALL SIZED HAIL IN THE
PERSIMMON CREEK NORTH SUBDIVISION.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.